Summability of spectral expansions that correspond to the nonselfadjoint Schrödinger operator. I
Differencialʹnye uravneniâ, Tome 25 (1989) no. 1, pp. 65-73
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_1_a8,
author = {A. S. Makin},
title = {Summability of spectral expansions that correspond to the nonselfadjoint {Schr\"odinger} operator. {I}},
journal = {Differencialʹnye uravneni\^a},
pages = {65--73},
year = {1989},
volume = {25},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_1_a8/}
}
A. S. Makin. Summability of spectral expansions that correspond to the nonselfadjoint Schrödinger operator. I. Differencialʹnye uravneniâ, Tome 25 (1989) no. 1, pp. 65-73. http://geodesic.mathdoc.fr/item/DE_1989_25_1_a8/